I was taking 1 mg of Klonopin and 300 mg of Luvox for my OCD, and during any11-day stay at a psych ward I told the doctor that I just don't think it's cutting it for me, so, they changed it up and put me on same 1 mg Klonopin, lowered 200 mg Luvox and 50 mg Anafranil and after 30 days I'm thinking I may feel at least somewhat noticeably better but it's hard with ocd because without solid proof or understanding of what's exactly going on in my brain I second guess how I may feel as wishful thinking placebo effect nonsense. I convince myself that my OCD is this monster that can't be defeated, so, if someone super knowledgeable about meds can explain (or someone who can figure it out from a medication encyclopedia or something) how exactly would this adding on of Anafranil to Luvox and Klonopin go towards helping my ocd if indeed that's what's going on Over my original regimen? How are they all working together? I read one person felt cured even on some message board with this mix (no klonopin though) is that possible. Being ocd about it, I'd just feel more comfortable understanding what this combination of drugs are doing to my brain, so that I won't freak as much thinking I'm imagining things if things appear briefly to feel better. Also, a side question. I read that blood work should be done after this mix is given but I never did that - I was never told to. I doubt doctors are that reckless so is it not necessary for my dosage? Is that after blood work not deemed necessary anymore or are they that reckless? Any information would be helpful thank you
emortalkhan' It does look like the doctor has done what is supposed to be done for using these medications together your on a very low dose of the normal dose of Anafranil which has been proven to work very well witth people with OCD Im sure you well be seeing the doctor again soon so they can make sure nothing is going on. The main Interaction which I well paste here for you the doctor has done to avoid increase in side effects And when you see the doctor depending on how things are going you may have a blood test.OCD can be controlled very well these days.But you may not notice as much until you have been on the combinations for around 6 weeks. In the mean time think positive and know the doctors do know what they are doing I can see that by the way they changed the dose on your 2 medications okay here is what they interact with you can always call the doctor if your still not sure but this puts it down pretty good I got this Info of our Interaction's right here on Drugs.com. And am not to concerned due to the fact your doctor adjusted the doses. good luck life well get better.Chuck1957 (((((Interactions between your selected drugs
Applies to: Anafranil (clomipramine), Luvox (fluvoxamine)
Ask your doctor before using clomiPRAMINE together with fluvoxaMINE this can increase your blood levels of clomiPRAMINE. This combination may cause side effects such as drowsiness, dry mouth, blurred vision, constipation, or urinating less than usual. Talk with your doctor before using these medications together. You may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Switch to professional interaction data
Applies to: Klonopin (clonazepam), Anafranil (clomipramine)
Using clomiPRAMINE together with clonazePAM may add to dizziness, drowsiness, breathing problems, and other side effects. This may be more likely to occur in older adults or those with a debilitating condition. Talk with your doctor before using clonazePAM together with clomiPRAMINE. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Switch to professional interaction data
Applies to: Klonopin (clonazepam), Luvox (fluvoxamine)
Using clonazePAM together with fluvoxaMINE may increase the effects of clonazePAM. Contact your doctor if you experience extreme drowsiness, confusion, muscle weakness, loss of balance or coordination, feeling light-headed, or fainting. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.))) SEE AS YOU CAN SEE DOCTOR HAS LOWERED BOTH YOUR LOW DOSE ON THE NEW ONE ANAFRANIL AND DROPPED THE LUVOX.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Aug 2012 • 2 answers
Updated 19 Nov 2013 • 3 answers
Updated 11 Nov 2013 • 3 answers
Updated 15 Sep 2014 • 1 answer
Updated 25 Jan 2018 • 1 answer